# SDR ASAA2017051620782

- Difficulty date: May 16, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 34,495 hours, 10,466 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL.  EXTINGUISHED AT RESET. ACFT GROUNDED.  PERFORMED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801. PACK TCV VALVE WAS FAULTED ON PREVIOUS FLIGHT.  CLEARED FAULT BY VERIFYING SWITCH ACTUATION.  FAULT CLEARED,  RAN PACK ON GROUND FOR ONE HOUR, FAULT DID NOT REOCCUR.
